# SDR AALA20120515012

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 38,864 hours, 15,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON JACK SCREW DOOR.  INSTALLED NEW DOOR SKIN PER AARD 52-40-00-1.
